# SDR 2005UALA00926

- Difficulty date: September 1, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 26,214 hours, 3,307 cycles
- Engine: Pwa PW4056
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 LT MAIN ENTRY DOOR UPPER GATE CLOSURE BEAM ATTACH HOLE CRACKED.  CLOSURE BEAM PROBABLY CRACKED DUE TO FATIGUE.  INSTALLED ANGLE DOUBLER REF SM 80-52-10-05-JD AND SRM 51-70-11.  WORK ACPD AT DOOR OVERHAUL SHOP BY MECHANIC PARK, HYUN JOON 8004850 AND INSP KIM, KAL 122L.
